# SDR FDEA202501290148

- Difficulty date: January 29, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 39,919 hours, 22,165 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: A53810842200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO HORIZONTAL PRESSURE DECK UPPER SURFACE CORRODED AT FR40 Y953 - Y1456. COMPLIED WITH EA: 6-5310-T0382182 P1.  TITLE: FUSELAGE - MAINFRAME- EXFOLIATED   CORROSION ON HORIZONTAL PRESSURE FLOOR PANEL BETWEEN FR39-FR40. REPAIRED THE   CORRODED PANEL AT HORIZONTAL PRESSURE DECK UPR SURFACE BETWEEN FR39 AND FR40 RH   SIDE O/B OF -Y2354. THIS IS CATEGORY A REPAIR.  MAJOR REPAIR IAW FEDEX GMM6-2-100.
